Osaka Journal of Mathematics

Formally self adjointness for the Dirac operator on homogeneous spaces

Akira Ikeda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 173-185.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757732

Mathematical Reviews number (MathSciNet)
MR0376962

Zentralblatt MATH identifier
0317.58019

Subjects
Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 58G05

Citation

Ikeda, Akira. Formally self adjointness for the Dirac operator on homogeneous spaces. Osaka J. Math. 12 (1975), no. 1, 173--185. https://projecteuclid.org/euclid.ojm/1200757732


Export citation